• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Am I taking too much?

Eloyse

Active Member
#1
Hi! I am very worried that I am taking too many drugs. I take risperidone, venlafaxine, duloxetine, zopiclone and co codamol. Is it safe to mix them?
 

johnDoen

Outsider in the Realm of Lost and Found
#2
Hi! I am very worried that I am taking too many drugs. I take risperidone, venlafaxine, duloxetine, zopiclone and co codamol. Is it safe to mix them?
To be honest, I have no idea what are the drugs you mentioned.
By the rule of thumb, however, you must not mix drugs, unless you know what you are doing and the consequences of this action, or your doctor approves and guarantees that doing so will not be harmful to you whatsoever.
 

LOSTINSIGHT

Well-Known Member
#4
Hi @Eloyse ,,you have to express your concerns to your DR or find one that will listen and work with you ,tell them about drug interaction checkers, you can find them online .or find an actual psychiatrist that would have far more knowledge with drugs than a GP in my opinion.
Be very careful doing the drug interaction checker ,you could scare yourself unesesary.
Take care .
 

Angie

Fiber Artist
Safety & Support
SF Supporter
#5
It is not unusual to have whats termed a "cocktail". They usually contain an anti psychotic, anti depressant, mood stabilizer and perhaps anti anxiety. So if your doctor is prescribing these its ok.

Its important though for you to be comfortable, so I really recommend a chat with your prescribing doctor.
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#6
There are possible interactions between your meds. However, these may have been accounted for by your doctor placing you on reduced doses. I won't list the possible interactions as I do not wish to run the risk of causing alarm. However, I would strongly recommedn talking it through with your dispensing pharmacist as well as with your prescribing doctor as already mentioned. Assuming of course that it was just the one doctor who placed you on these meds. Also, any side effects, any untoward unexperiences which you may be feeling whilst you've been on these meds, do make a note and bring it to the attention of your medical care team.
 

1964dodge

Has a frog in the family
Forum Pro
SF Supporter
#7
hello @Eloyse what the others said about talking to your doctor and pharmicist are very sound advice. another thing you can do as well is research your meds online. look for interactions and side effects. if you have a concern with what you see discuss it with your doctor. it's rare but doctors do make mistakes so take control of your body.

mike....*hug*shake
 

Eloyse

Active Member
#8
hello @Eloyse what the others said about talking to your doctor and pharmicist are very sound advice. another thing you can do as well is research your meds online. look for interactions and side effects. if you have a concern with what you see discuss it with your doctor. it's rare but doctors do make mistakes so take control of your body.

mike....*hug*shake
 

Eloyse

Active Member
#9
Thank you all for your help and advice. My doctor said I can stop taking venlafaxine now. Duloxetine is my only antidepressant. Going well so far. Thanks
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#10
That's good to hear as venlafaxine could've caused serious issues with both risperidone and duloxetine.

Hope your current regimen helps you out.
 

Please Donate to Help Keep SF Running

Total amount
$55.00
Goal
$255.00
Top